# SDR LR7A2025060103774

- Difficulty date: June 1, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 43,359 hours, 27,247 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND GROUND HANDLING DAMAGE ON RIGHT SLOPING LONGERON AT FS792, RBL61, WL160 / REPAIRED IAW ERO 5350ERO3927.
